Economics at your fingertips  

Semiparametric Binary Choice Panel Data Models Without Strictly Exogeneous Regressors

Bo E. Honore () and Arthur Lewbel ()
Additional contact information
Bo E. Honore: Princeton University, Princeton, U.S.A.

Econometrica, 2002, vol. 70, issue 5, 2053-2063

Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (51) Track citations by RSS feed

Downloads: (external link) link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Semiparametric Binary Choice Panel Data Models without Strictly Exogeneous Regressors (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Daron Acemoglu

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().

Page updated 2020-05-06
Handle: RePEc:ecm:emetrp:v:70:y:2002:i:5:p:2053-2063